Alert archive / Kentucky / Wind Advisories in 2023

Wind Advisory 2, NWS Jackson, KY

January 24, 202333 counties in Kentucky

NWS Jackson, KY issued this wind advisory at Jan 24, 2023, 2:09 PM EST for 33 counties in Kentucky. It took effect at Jan 25, 2023, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2023, 2:09 PM EST (19:09 UTC)
In effect from
Jan 25, 2023, 7:00 AM EST
Expired
Jan 25, 2023, 7:00 PM EST
In force
12 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

690 
WWUS73 KJKL 241909
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
209 PM EST Tue Jan 24 2023

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-251000-
/O.NEW.KJKL.WI.Y.0002.230125T1200Z-230126T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Monticello, Stearns, 
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, 
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
209 PM EST Tue Jan 24 2023

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY...

* WHAT...South to southwest winds of 15 to 25 mph with gusts of 
  35 to 45 mph are expected.

* WHERE...Portions of east central, northeast, south central and 
  southeast Kentucky.

* WHEN...From 7 AM to 7 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Advisory criteria wind gusts will start
  across the highest terrain along the Virginia border during the
  early morning hours. Winds will then quickly pick up across the
  rest of southeast Kentucky by mid-morning. Highest winds will
  cease Wednesday evening with the loss of best mixing, though 
  breezy conditions are expected to continue through Wednesday 
  night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JMW
3 follow-up statements
642 
WWUS73 KJKL 250821
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
321 AM EST Wed Jan 25 2023

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-251630-
/O.CON.KJKL.WI.Y.0002.230125T1200Z-230126T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Monticello, Stearns, 
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, 
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
321 AM EST Wed Jan 25 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* WHAT...South to southwest winds of 20 to 30 mph with gusts up 
  to 45 mph expected.

* WHERE...Portions of east central, northeast, south central and 
  southeast Kentucky.

* WHEN...From 7 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Advisory criteria wind gusts will start
  across the highest terrain along the Virginia border early this
  morning. Winds will then quickly pick up across the rest of
  Southeast Kentucky by mid-morning. Highest winds will cease this
  evening with the loss of best mixing, though breezy conditions
  are expected to continue through tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

BB
657 
WWUS73 KJKL 251227
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
727 AM EST Wed Jan 25 2023

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-260000-
/O.CON.KJKL.WI.Y.0002.000000T0000Z-230126T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Monticello, Stearns, 
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, 
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
727 AM EST Wed Jan 25 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South to southwest winds of 15 to 25 mph with gusts up 
  to 45 mph.

* WHERE...Portions of east central, northeast, south central and 
  southeast Kentucky.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will remain gusty through early this
  evening. However, winds will decrease after sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

BB/JP
230 
WWUS73 KJKL 260010
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
710 PM EST Wed Jan 25 2023

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-260115-
/O.EXP.KJKL.WI.Y.0002.000000T0000Z-230126T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Monticello, Stearns, 
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, 
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
710 PM EST Wed Jan 25 2023

...WIND ADVISORY HAS EXPIRED...

The wind advisory for eastern Kentucky has expired. However,
breezy conditions with wind gusts between 15 and 25 mph will
likely continue through the overnight and into the day Thursday.
Please report any instances of wind damage to the NWS. 

$$
JMW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Jan 24, 1:11 PM EST, 58 minutes earlier.

Area forecast discussion, Jan 24, 1:11 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
111 PM EST Tue Jan 24 2023

.UPDATE...
Issued at 1252 PM EST TUE JAN 24 2023

Updates throughout the morning hours were quite minimal, with
the near-term forecast well in line with the ongoing conditions.
Freshened up grids a couple times to incorporate the latest
observations into the near term forecast - but this only resulted
in a few tweaks. Also resent zones and a new HWO just after 9:30am
once the SPS expired for freezing fog, and removed any morning fog
wording. All updates were also sent to NDFD/web.

UPDATE Issued at 718 AM EST TUE JAN 24 2023

We have included a few more counties in the SPS for freezing fog
this morning, per some of the latest satellite and surface
observations. Have also refined hourly temperatures through
daybreak, as a few deeper valleys managed to find the upper teens.
Data loaded and blended the latest T/Td/Wind obs as well as touch
up sky grids based on the latest satellite trends. Updated grids
have been sent to NDFD and Webfarms.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 515 AM EST TUE JAN 24 2023

Key Points:

* A potent system moving through late tonight and Wednesday will
  bring rain mixed with some snow mainly along the I-64 and north
  corridor.
* Some slick spots are possible during the morning commute
  Wednesday, where instances of light slushy snow could impact
  travel.
* Winds will be breezy with this system, where gusts of generally 30
  to 40 mph on are likely Wednesday. Locations at and above 2500
  feet could see the strongest of these winds, mainly along the
  Virginia border.

Quiet and cool so far this morning, with valleys ranging in the low
20s while ridges are closer to the mid and upper 20s. Nighttime
Microphysics channel and Night Fog are picking up on some river
valley fog in the Cumberland basin and into portions of the Sandy,
while elsewhere mainly passing high clouds. Given this development,
we have gone ahead and highlighted freezing fog potential in an SPS
for these counties through this morning.

High pressure currently sits across the Tennessee Valley and will
shift eastward through the day today. An upper closed low sits atop
the Davis Mountains where a developing and deepening surface low
will take shape across the Texas coast. This potent low will build
northeast following a line roughly from ArkLaMiss, through Western
Kentucky, and to the Lower Great Lakes by periods end. Quite a bit
of uncertainty remains within low track, and thus, p-type and any
potential impacts. Hi-Res guidance has shown a positive trend in the
more recent few runs, where a more westerly tracked low is
suggested. This seems to be where the majority of agreement lies,
though the ECMWF does continue to track the furthest east. The
primary concern will be during the 6Z-12Z window for locations
mainly along and north of the I-64 corridor. The HRRR and Nest have
continued to back off on a more aggressive mixed precip scenario,
with HREF members suggesting primarily all rain. Something to note
as well is a very dry mid level layer initially. Winds into tonight
will be out of the east, where some rain shadowing could play a roll
and eat into precipitation early on. This, in addition to a more
westerly track, could equate to precipitation onset later in the
night- after 6Z. That said, if the column is to better moisten,
temperatures will range from the low to mid 30s for these northern
locations, where a wintry mix is possible. With dews slow to
catch up given the early easterly flow, the column could take
advantage of some wet bulbing and a brief burst of cold rain/wet
snow will be possible for a couple hour window. At this time not
anticipating much in the way of accumulation, but slick spots due
to slushy snow (warm road temperatures) is possible on roadways
within heavier precipitation bouts.

Temperatures will rise just after sunrise where all rain will then
take hold. As the low builds north of the area and the front
progresses through, guidance does indicate some dry slotting late in
the period. Another aspect of this system are the winds tonight
through Wednesday. A strong 850mb jet of 50-60 kts will set up
overnight but a more supportive 925mb jet is further south across
the Tennessee Valley, leaving some uncertainty on how well this
translates at the surface. If we do see some better dry slotting
into the afternoon Wednesday, and clearing persists, better mixing
could ensue and stronger surface winds could materialize. That said,
it will be breezy for the day. Locations above 2500 ft will have the
best chance to tap into these stronger winds/gusts, where an
advisory looks increasingly likely, particularly across terrain
bordering Virginia. Have held off on any headlines in this go around
given the highlighted uncertainty and how widespread 40+ mph gusts
could be. HREF means suggest the southern half of the CWA could see
such, but MOS, NAM, and EFI probabilities highlight primarily the
SE. Will let better data and trends allow for a more defined
decision in the next package and keep gusty winds highlighted in the
HWO for now.

.LONG TERM...(Wednesday night through Monday)
Issued at 449 AM EST TUE JAN 24 2023

The period is expected to begin with a rather amplified pattern
with a ridge of high pressure centered near Hispaniola and
extending north into the western Atlantic, a trough extending from
Hudson Bay south into the Central to eastern Conus and a ridge
centered over the eastern Pacific and extending into the western
Conus. Moving within this trough an initial shortwave trough is
expected to extend from MI to the Lower OH Valley with another
wave upstream from MN and WI to IA and NE. Additional shortwaves
are expected to be moving around the eastern Pacific ridging
across western Canada and then dropping south into the trough. At
the sfc, a parent sfc low is expected to be centered over
northeast OH as the period begins while a triple point sfc slow is
expected to be centered near the Washington DC vicinity with a
cold front trailing along the eastern seaboard to northern FL to
the eastern Gulf of Mexico. A secondary frontal zone is expected
to extend across New England to the eastern Great Lakes to mid MS
Valley and then north across the central Plains to MT.

Wednesday night through Thursday night, an upper level trough is
expected to remain in place from the Hudson Bay region into
portions of the Central to eastern Conus. A series of shortwaves
are expected to rotate across the OH Valley, the first on Wed
night, another on Thu, and yet another on Thu night. Meanwhile
during this time, the sfc low near the coast will become the
primary low and deepen as it moves into New England/Northeast
with its associated cold front moving off the eastern seaboard on
Wed night. Meanwhile, the secondary frontal zone is expected to
drop south into the OH River Valley and the Commonwealth, and
across eastern KY on Thu. Sfc high pressure over the lower MS
Valley should build toward the region late Thu night.

However, another shortwave moving into the trough lingering from
central Canada into the central to eastern Conus on Friday. The
upper level trough is expected to become more broad at this point
and into the start of the weekend while additional shortwaves move
from BC into the western to central Conus and near the US/Canadian
border Friday through Friday night and into Saturday as the upper
level ridge axis in the eastern Pacific shifts to the west. This
should lead to sfc low pressure tracking from Ontario to Quebec
with the trailing cold front dropping southeast into the central
Great Lakes to Central Plains to Northern Rockies to the
Northwest.

By Saturday evening into Saturday night, a shortwave trough is
expected to move from the intermountain west and into the central
to Southern Plains and near the MS Valley, moving into the eastern
Conus on Sunday. Further north and northwest, a shortwave trough
is expected to rotate into the Northern Plains and then the upper
MS Valley. This combination will lead to the frontal zone
gradually approaching the OH Valley as a sfc wave of low pressure
moving across the Great Lakes to the Mid Atlantic states through
Sunday night with the trailing frontal zone crossing the
Commonwealth Sunday into Sunday night in advance of the shortwave
trough moving further into the eastern Conus. After a bit of
amplification over the weekend, the pattern from the central to
the eastern Conus trends a bit toward zonal or a broad trough
flavor to end the period. The recent ECMWF runs are a bit more
amplified with a trough/upper low over the western Conus and
ridging downstream from the Caribbean into the Southeast at that
point.

Chances for showers will linger into the start of the long term
period if not increase a bit as Wed night progresses as the
initial shortwave trough crosses the area and temperatures aloft
cool steepening lapse rates. Further cold air advection/cooling
aloft associated with the next shortwave and the cold front
dropping across the area should favor continued instability
showers into Thu though the low level flow may be more west if not
slightly west southwest. This would be not that favorable for
upslope other than near the escarpment and in the Log Mtns of Bell
County and the Black Mtn area of Harlan County. With the colder
air arriving late Wed night to Thu morning, lingering showers
should change to all snow showers even if sfc temperatures,
especially the lower elevations are in the mid to upper 30s.
Portions of the escarpment, coalfield ridgetops, and especially
the highest elevations above 2000 feet would be most favored for
light accumulations. As the final in this early long period
shortwaves moves across the Commonwealth, snow shower chances on
Thu night and may taper to flurries before ending.

At this point, dry weather is anticipated with high pressure
generally dominating for Friday to Saturday. Shortwaves passing by
generally to the north will lead to periodic increases in cloud
cover especially in the north. A shower is not completely out of
the question in the north as one of these passes Fri evening into
Fri night.

Precipitation chances increase again to end the weekend as the
shortwave trough axis and frontal zone near the OH Valley and
Appalachian region. These are expected to be mainly in the form
of rain at this point though the onset late Sat night could be
mixed with snow for locations above 2500 feet.

Temperatures, especially for highs are expected to be below normal
for Thu to Fri, though southerly flow ahead of the next front on
Saturday should bring a return of above normal temperatures for
Saturday with highs near the 50 degree mark. Near to a few degree
above normal temperatures for late January should prevail to end
the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
ISSUED AT 1:10 PM EST TUE JAN 24 2023

VFR conditions will prevail with mainly passing highs clouds
through this evening. An approaching low pressure system will then
bring showers during the overnight, with generally MVFR ceilings
and reduced visibilities expected through Wednesday morning.
Upper level winds will pick up as this system approaches as well,
resulting in both strong wind gusts during the day Wednesday, but
also LLWS of between 35 and 45 kts at all the TAF sites through
the end of the TAF period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JMW
SHORT TERM...BB
LONG TERM...JP
AVIATION...JMW
Hazardous weather outlook, Jan 24, 10:06 AM EST, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
1006 AM EST Tue Jan 24 2023

KYZ079-080-083>088-110-113-115>118-120-251515-
Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-Floyd-Knott-
Perry-Clay-Leslie-Letcher-Pike-
Including the cities of Burnside, Somerset, London, Monticello,
Stearns, Whitley City, Corbin, Williamsburg, Barbourville,
Middlesboro, Pineville, Cumberland, Harlan, Prestonsburg,
Wheelwright, Hindman, Pippa Passes, Hazard, Manchester, Hyden,
Jenkins, Whitesburg, Coal Run, Elkhorn City, Pikeville,
and South Williamson
1006 AM EST Tue Jan 24 2023

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...Today and tonight.

A brief wintry mix of snow and rain is possible late tonight, though
little or no accumulation is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind gusts of between 30 to 40 mph are possible on Wednesday for all
of Eastern Kentucky.

Snow showers are possible for the entire area from late Wednesday
night through Thursday night. Light accumulations could occur.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any snow accumulations and impacts
from wintry precipitation Wednesday morning.

KYZ044-050>052-058>060-068-069-104-106>109-111-112-114-119-251515-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Elliott-Morgan-Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley-
Martin-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City,
Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville,
Sandy Hook, West Liberty, Paintsville, Campton, Salyersville,
Beattyville, Jackson, Booneville, and Inez
1006 AM EST Tue Jan 24 2023

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...Today and tonight.

A wintry mix will be possible late tonight, mainly along and north
of the I-64 corridor. Some impacts to late night commuters are
possible in these areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A wintry mix will be possible into early Wednesday morning, mainly
along and north of the I-64 corridor, possibly impacting the morning
commute in these areas.

In addition, wind gusts of between 30 to 40 mph are possible on
Wednesday for all of Eastern Kentucky.

Snow showers are possible for the entire area from late Wednesday
night through Thursday night. Light accumulations could occur.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any snow accumulations and impacts
from wintry precipitation Wednesday morning.

JKL

Nearby

Wind Advisories in Kentucky, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.